# SDR IPXA2020020551852

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 33,420 hours, 22,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 141N28004
- Condition: Bent
- Location: Bs 200 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPVCHORD ON RIGHT SIDE PRESSURE BULKHEAD HAS SLIGHT BENT AT STA200 RBL37 WL200REMOVED DAMAGED AREA AND INSTALLED NEW SECTION AND REPAIRED SPLICE
